MAUDE Adverse Event Report: CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEADS

CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEADS
Model Number 104.3200
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the ecima liner and biolox delta ceramic head after approximately 7 months and 2 weeks due to dislocation.
 
Additional Manufacturer Narrative
Per -10448 initial report.Additional information including, confirmation of the primary surgery date, post primary and pre revision x-rays, operative notes (primary and revision), patient activity level and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary, what the patient was doing at the time of the dislocation, what was implanted during the revision and an update on the patient following the revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per -(b)(4) final report: additional information including, confirmation of the primary surgery date, post primary and pre revision x-rays, operative notes (primary and revision), patient activity level and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary, what the patient was doing at the time of the dislocation, what was implanted during the revision and an update on the patient following the revision, was requested in order to progress with the investigation of this event, however, not all information could be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All finished parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA FEMORAL HEADS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22024419
Report Number9614209-2025-00494
Device Sequence Number7109383
Product Code LZO
UDI-Device Identifier05055196964341
UDI-Public05055196964341
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103120
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3200
Device Catalogue NumberNOT APPLICABLE
Device Lot Number530903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY ECIMA LINER: 322.02.832, (B)(6).; TRINITY ECIMA LINER: 322.02.832, (B)(6).
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale